# SDR AALA202104069003

- Difficulty date: March 28, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 39,389 hours, 14,301 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348004820303
- Condition: Corroded
- Location: Frms 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED AREA FOUND ON CENTER FITTING, L: 1.461 INCHES, W: 0.490 INCHES, D: 0.358 INCHES. REPLACED CENTER FITTING BETWEEN FR 66 TO FR 68 STR 23R PER SRM 51-72-11-911-001.
